Modified generalized half-normal distribution with application to lifetimes.

1 mayo, 2018 -

Neveka M. Olmos(a), Osvaldo Venegas(b)

(a) Departamento de Matemáticas, Facultad de Ciencias Básicas, Universidad de Antofagasta, Antofagasta, Chile.
(b) Departamento de Ciencias Matemáticas y Físicas, Facultad de Ingeniería, Universidad Católica de Temuco, Chile.

Volumen: 3 Páginas: 637-643
Fecha de publicación: 01 de Mayo de 2018


In this article we introduce a new distribution which is constructed by taking, as a base, the absolute value of a random variable with alpha skew-normal (ASN) distribution. The density of this distribution and some of its properties such as moments andits skewness and kurtosis coefficients are discussed. We calculate the moment and the maximum likelihood estimators, and carry outa Monte Carlo study. Finally, an example with real data to illustrate the usefulness and applicability of the proposed distribution ispresented. It is shown that the obtained result is a distribution with considerable flexibility.

 Volver a Publicaciones Científicas
Copyrights © 2018 & Universidad Católica de Temuco.